| Model Number |
1000-29 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 5 years and 8 months post implant of this 29 mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement due to high gradients and moderate insufficiency.No intervention or adverse patient effects were reported.Subsequently 1 year 4 months later, the patient successfully had an aortic valve-in-valve replacement with a transcatheter valve.No additional adverse patient effects were reported.